default-icon
Stopping dronis 20 - dizziness
I have been using dronis 20 since last 3 years and stopped having after my last cycle, 19 days back. I'm feeling light headedness and dizziness since today morning. Is it because I stopped dronis 20 after a long time? PLEASE ADVISE
2955 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

If because of medicine stopped the headache then it should arise within 3 days... Not after 19 days. As per my knowledge and details given the cause is related to 2 or 3 days changed routine ...
Next Steps
Check for these . Exposure to sunlight for longtime.. Drinking liquid / buttermilk/ juices like just after sun rays exposure... A/C or Fan usage ... Changed food stuffs Indigestion Constipation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +147
Consult with a doctor
Online now
Hello dear patient this dizziness of yours can be due to discontinuity of dronis its just related to hormonal changes. You should drink plenty of water and fluids and green tea. It will help you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

What causes dizziness and light headedness Dronis 20 composition
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.